| Catalog Number |
8713051U |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: while rn infusing kci rider via ivpb, noted kcl free flowing.Icu manager happens to be in icu south during this event.Rn's stopped pump and immediately disconnected and roller clamped tubing.Appears to have kcl flowing into primary vs down primary tubing as rn's mgr disconnected and testing where kci was free flowing into.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.